Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Moduli stacks of semistable sheaves and representations of Ext–quivers

Yukinobu Toda

Geometry & Topology 22 (2018) 3083–3144
Abstract

We show that the moduli stacks of semistable sheaves on smooth projective varieties are analytic locally on their coarse moduli spaces described in terms of representations of the associated Ext–quivers with convergent relations. When the underlying variety is a Calabi–Yau 3–fold, our result describes the above moduli stacks as critical loci analytic locally on the coarse moduli spaces. The results in this paper will be applied to the wall-crossing formula of Gopakumar–Vafa invariants defined by Maulik and the author.

Keywords
moduli spaces of semistable sheaves, representations of quivers
Mathematical Subject Classification 2010
Primary: 14D22, 14D23
Secondary: 14D15
References
Publication
Received: 10 October 2017
Revised: 14 December 2017
Accepted: 3 February 2018
Published: 1 June 2018
Proposed: Richard Thomas
Seconded: Jim Bryan, Dan Abramovich
Authors
Yukinobu Toda
Kavli Institute for the Physics and Mathematics of the Universe
University of Tokyo
Kashiwa
Japan